# SDR UHLA2015012600048

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 27,060 hours, 16,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 7b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT 7B MISSING. SECURED THE LIGHT IAW AMM 33-50-21.
